Universidad Complutense de Madrid
E-Prints Complutense

Planar isolated and stable fixed points have index =1



Downloads per month over past year

Romero Ruiz del Portal, Francisco (2004) Planar isolated and stable fixed points have index =1. Journal of Differential Equations, 199 (1). pp. 179-188. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/journal/00220396



Let WCR2 be an open subset and f :W-f ðWÞCR2 be an orientation reversing homeomorphism. We prove that if pAW is an isolated and stable fixed point of f then the
fixed point index of f at p; iR2 ð f ; pÞ; is 1. We apply our theorem to the study of the orbital stability of isolated periodic orbits of flows in four-dimensional riemannian manifolds.

Item Type:Article
Uncontrolled Keywords:Isolated periodic orbits; Flows; Stability; Fixed-point index; Prime ends compactification
Subjects:Sciences > Mathematics > Differential equations
Sciences > Mathematics > Topology
ID Code:18171
Deposited On:07 Feb 2013 11:37
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page